- Children's Tylenol Dissolve Packs with acetaminophen to help relieve pain & reduce fever
- This children's cold symptom medicine provides temporary relief of multiple cold & flu symptoms
- Relieves minor aches & pains due to the common cold, flu, headache, sore throat & toothache
- Each dissolve packet contains 160 milligrams of acetaminophen pain reliever & fever reducer
- This portable kids' powder dissolves in seconds on the tongue with no water needed
- Ibuprofen-& aspirin-free, this dye-free children's cold medicine is for kids ages 6 to 11
- Dissolving kids' powder medicine is dye-free and features a kid-friendly Wild Berry flavor
- Tylenol is the #1 pediatrician recommended brand for pain & fever relief
Health Concern: Cold Fever Flu Headache
Inactive Ingredients: Inactive Ingredients: Citric Acid Ethylcellulose Flavor Magnesium Stearate Maltodextrin Sodium Bicarbonate Sucralose Xylitol
Ingredients: Active Ingredient (in each powder) Purpose Acetaminophen 160 mg .................... Pain reliever/fever reducer Inactive Ingredients citric acid, ethylcellulose, flavor, magnesium stearate, maltodextrin, sodium bicarbonate, sucralose, xylitol
Shipment processing time
All orders are processed within 1-2 business days , please be mindful we are located in Puerto Rico and delivery delays can occasionally occur. We try our hardest to avoid that inconvenience.
If we are experiencing a high volume of orders, shipments may be delayed by a few days. Please allow additional days in transit for delivery. If there will be a significant delay in shipment of your order, we will contact you via email or telephone.
Shipping rates & delivery estimates
Shipping charges for your order will be calculated and displayed at checkout.
Shipment confirmation & Order tracking
You will receive a Shipment Confirmation email once your order has shipped containing your tracking number(s). The tracking number will be active within under 24 hours.